MathSciNet Relay Station
MathSciNet bibliographic data
MR1500617 51N35 (70B15)
Emch, Arnold Algebraic transformations of a complex variable realized by linkages. Trans. Amer. Math. Soc. 3 (1902), no. 4, 493–498.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement